# SDR DALA202205703187

- Difficulty date: March 29, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168512
- Part serial: 78729
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: DELAMINATION AT PREVIOUS REPAIR / CA: REPAIRED THE PREVIOUS REPAIR PER B717 SRM 57-53-01 REL 62.00 - 02/16/22. ESTABLISHED LOG 2226633 FOR REMAINING DENTS ON LWR SURFACE.
